# SDR VJ9800411

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Part number: 5910161118
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ON WITH LANDING GEAR INDICATING DOWN AND LOCKED.
